MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely elevated toxoplasma quantitative igg result that was obtained on a patient sample on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges on the day of the event.Per the limitations section of the immulite 2000 toxoplasma quantitative igg instructions for use (ifu): "the results of the test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings." siemens evaluated this issue and provided the following conclusion: the system water test was reviewed and found within specification.The customer tested the repeatability on other assays, and results for other assays were within siemens specifications.Siemens asked for maindata, errorlogs and spy files for evaluation.No data was available.Additionally, operator could not provide more detail information about the patient.Customer stated that the reported issue was an isolated event.Based on the available information, the cause of the discordant result is consistent with a sample integrity issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.
 
Event or Problem Description
A falsely elevated (reactive) toxoplasma quantitative igg result was obtained on a patient sample on an immulite 2000 xpi instrument.The erroneous result was not reported to the physician(s).For troubleshooting, the sample was repeated in multiple replicates on the same instrument on two additional dates.The repeat results were lower than the erroneous result.Most repeat results were nonreactive, one repeat result was indeterminate, and two repeat results were reactive.The sample was also tested with the toxoplasma igm assay on the immulite 2000 xpi instrument and was nonreactive for toxoplasma igm.Historical results from (b)(6) 2023 were nonreactive for toxoplasma igg and toxoplasma igm.Alternate laboratory results from february 2024 (instrument unknown) were nonreactive for toxoplasma igg and toxoplasma igm.The nonreactive toxoplasma igg result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated toxoplasma quantitative igg result.

Brand Name
IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis, gwynedd LL554 EL
UK   LL554EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key18924591
Report Number1219913-2024-00171
Device Sequence Number11881927
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/18/2024
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown